BibTeX record journals/jsc/BrouwerP10

download as .bib file

@article{DBLP:journals/jsc/BrouwerP10,
  author    = {Andries E. Brouwer and
               Mihaela Popoviciu},
  title     = {The invariants of the binary nonic},
  journal   = {J. Symb. Comput.},
  volume    = {45},
  number    = {6},
  pages     = {709--720},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jsc.2010.03.003},
  doi       = {10.1016/j.jsc.2010.03.003},
  timestamp = {Wed, 17 May 2017 14:25:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsc/BrouwerP10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier